+91 8617752708

Asian Research Journal of Mathematics, 2456-477X,Vol.: 8, Issue.: 2


On Skew Semi-Invariant Submanifolds of Cosymplectic Manifolds


Mohd Danish Siddiqi1*
1Department of Mathematics, Faculty of Science, Jazan University, Jazan, Kingdom of Saudi Arabia.

Article Information
(1) Krasimir Yankov Yordzhev, Associate Professor, Faculty of Mathematics and Natural Sciences, South-West University, Blagoevgrad, Bulgaria.
(2) Radoslaw Jedynak, Department of Computer Science and Mathematics, Kazimierz Pulaski University of Technology and Humanities, Poland.
(1) S. K. Srivatsa, Anna University, India.
(2) Yu Zhang, USA.
(3) Zehra Ozdemir, Ankara University, Turkey.
(4) Anatolij K. Prykarpatski, AGH University of Science and Technology, Poland.
(5) Ufuk Ozturk, Cankr Karatekin University, Turkey.
Complete Peer review History: http://www.sciencedomain.org/review-history/22707


In this research, we investigate a new class of submanifold of a cosymplectic manifold, called "skew semi-invariant submanifold", for which sucient conditions are discussed with aim to state the related integrability of distributions. The differential geometric aspects are treated within the standard scheme, in part it is stated that a manifold with non-trivial invariant distribution is CR-manifold. Moreover, we discussed the some properties of sectional curvature of skew-semi invariant submanifolds of a cosymplectic manifold.

Keywords :

Skew semi-invariant submanifolds; cosymplectic manifold; integrability conditions of the distributions; sectional curvature tensor; CR-structure.

Full Article - PDF    Page 1-11

DOI : 10.9734/ARJOM/2018/37911

Review History    Comments

Our Contacts

Guest House Road, Street no - 1/6,
Hooghly, West Bengal,

+91 8617752708


Third Floor, 207 Regent Street
London, W1B 3HH,

+44 20-3031-1429